MathSciNet Relay Station
MathSciNet bibliographic data
MR2095860 05A05 (05A30)
Butler, Fred Rook theory and cycle-counting permutation statistics. Adv. in Appl. Math. 33 (2004), no. 4, 655–675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement